Vol. 10, No. 10, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The Voronoi formula and double Dirichlet series

Eren Mehmet Kıral and Fan Zhou

Vol. 10 (2016), No. 10, 2267–2286
Abstract

We prove a Voronoi formula for coefficients of a large class of L-functions including Maass cusp forms, Rankin–Selberg convolutions, and certain noncuspidal forms. Our proof is based on the functional equations of L-functions twisted by Dirichlet characters and does not directly depend on automorphy. Hence it has wider application than previous proofs. The key ingredient is the construction of a double Dirichlet series.

Keywords
Voronoi formula, automorphic form, Maass form, multiple Dirichlet series, Gauss sum, Kloosterman sum, Rankin–Selberg $L$-function
Mathematical Subject Classification 2010
Primary: 11F30
Secondary: 11F68, 11L05
Milestones
Received: 8 May 2016
Revised: 19 July 2016
Accepted: 23 September 2016
Published: 9 December 2016
Authors
Eren Mehmet Kıral
Department of Mathematics
Texas A&M University
College Station, TX 77843
United States
Fan Zhou
Department of Mathematics
The Ohio State University
231 West 18th Avenue
Columbus, OH 43210
United States